Institute of Information Theory and Automation

You are here

Publication details

General framework for multidimensional models

Journal Article

Jiroušek Radim, Vejnarová Jiřina

serial: International Journal of Intelligent Systems vol.18, 1 (2003), p. 107-127

research: CEZ:AV0Z1075907

project(s): GA201/02/1269, GA ČR, 1999-24, AKTION-KONTAKT

keywords: probability, possibility theory, multidimensional distribution

abstract (eng):

The paper is an attempt to build up a unifying theoretical framework in which both probabilistic and possibilistic multidimensional models could be described. This novel approach is applied to presenting models based on iterative application of operators of composition. In probabilistic framework, the model is fully equivalent to Bayesian networks.

Cosati: 12A


2012-12-21 16:10